# SDR MK1Y20210519003

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 89,045 hours, 26,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Bs 1439 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THREE CRACKS AT FRAME'S WEB AND INNER CHORD, CRACKS DIMENSIONS: 0.70", 0.59" AND 0.78, FRAME ASSY P/N 146T1117-1.
